Please use this identifier to cite or link to this item:
Title: In frared singula rities of ferion green’s function and the wilson loop
Authors: Nguyen, Suan Huan
Keywords: frared singula;ferion green’s function;wilson loop
Issue Date: 2002
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 18;No. 1 (2002)
Abstract: Gauge-invariant, and path-dependent objects being infrared asymptotic* of a gauge-invariant ÿpinor Green fu n ctio n in the Q E D have studied. It is proved that the infrared singularities o f fe rm io n Green's function can be factorized as the Wilson loop that contains the prim a ry Path and the straight'line contour and accumulâtes all the dependence on the fo rm o f the path o f the in itial Green function.
Description: p. 6-9
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 273.pdf
  • Description : 
  • Size : 1.34 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.